Alert archive / Mississippi / Flash Flood Warnings in 2010
Flash Flood Warning 72, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at May 2, 2010, 9:59 AM CDT for 6 counties in Mississippi. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 2, 2010, 9:59 AM CDT (14:59 UTC)
- Expired
- May 2, 2010, 2:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lafayette County, MS, Marshall County, MS, Panola County, MS, Tallahatchie County, MS, Tate County, MS, Yalobusha County, MS
The radar
The Memphis radar (KNQA), 111 km from the middle of the area, began a volume at 15:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 3.0 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 67 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- -97 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at May 2, 8:14 AM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, May 2, 8:14 AM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
814 AM CDT SUN MAY 2 2010
.UPDATE...
AT 8 AM... SURFACE COLD FRONT EXTENDED FROM NEAR DYERSBURG TN...
SOUTHWESTWARD THROUGH MARIANNA AR. A FEW STRONG STORMS HAD FORMED
FURTHER SOUTH ALONG THE FRONT OVER NORTHERN LA / SOUTHERN AR.THESE
STORMS HAVE HAD LITTLE SUCCESS SUSTAINING THEMSELVES AS THEY
DRIFTED NORTH DEEPER INTO THE POST FRONTAL AIR OVER CENTRAL AR.
MAIN SEVERE CONCERN REMAINS WITH THE ROBUST CONVECTIVE LINE
EXTENDING FROM NEAR GRENADA MS...NORTHEAST THROUGH SAVANNAH TN.
KGWX VAD WIND PROFILER SHOWED DIRECTIONAL AND SPEED SHEAR HAD
WEAKENED SOME SINCE 10Z IN ADVANCE OF THESE STORMS. STILL ENOUGH
SHEAR AND INSTABILITY FOR A FEW LEWPS AND BOWS. FLASH FLOOD THREAT
WILL BE MAXIMIZED OVER THESE AREAS...GIVEN THE TRAINING POTENTIAL.
GOES VISIBLE IMAGERY SHOWED PARTIAL CLEARING OVER THE NORTHWEST MS
DELTA...BETWEEN THE COLD FRONT AND THE LINEAR MCS TO THE EAST.
ALTHOUGH SHEAR IN THE DELTA AREA WILL BE MARGINAL... SUNSHINE MAY
RESULT IN SUFFICIENT DESTABILIZATION AND INSTABILITY FOR A MARGINAL
SEVERE THREAT ALONG THE INTERSTATE 55 CORRIDOR SOUTH OF MEMPHIS.
WILL KEEP THE TORNADO WATCH GOING FOR THESE AREAS FOR NOW.
PWB
&&
.PREV DISCUSSION... /ISSUED 646 AM CDT SUN MAY 2 2010/
UPDATE...
UPDATED FOR AVIATION.
PREV DISCUSSION... /ISSUED 513 AM CDT SUN MAY 2 2010/
DISCUSSION...
SEVERE WEATHER THREAT CONTINUES FOR AREAS OF THE MIDSOUTH EAST OF
THE MISSISSIPPI RIVER. ATMOSPHERE OVER NORTH MS AND WEST TN
REMAINS UNSTABLE AT DISCUSSION TIME...WITH MUCAPES IN EXCESS OF
1000 J/KG... ACCOMPANIED BY 3KM STORM RELATIVE HELICITY OF 400 TO
800 M2/S2. MAIN AREA OF CONCERN GOING INTO MIDDAY IS EAST OF A
CLARKSDALE MS TO BROWNSVILLE TN TO PARIS TN. PARTICULAR ATTENTION
IS WARRANTED FOR NORTHEAST MS AND THE TN RIVER VALLEY...INCLUDING THE
TUPELO AREA. THIS AREA WILL SEE MAXIMIZED SHEAR AND INSTABILITY
THIS AFTERNOON.
TOWARD LATE MORNING...THE MOST LIKELY SCENARIO IS THE AN ADDITIONAL
CONVECTIVE LINE OCCURRING NEAR THE MS RIVER...AHEAD OF COLD FRONT
SLOWLY ADVANCING EASTWARD THROUGH AR. THESE STORMS WILL BE AIDED
BY A SHORTWAVE EJECTING NORTHEAST FROM TX... AND WILL PRESENT A
SLIGHT SEVERE RISK FOR WEST TN...INCLUDING THE MEMPHIS METRO. AS
MENTIONED ABOVE...GREATEST SEVERE RISK WILL LIKELY OCCUR OVER
NORTHEAST MS AND THE TN RIVER VALLEY TODAY.
GFS CLEARS STORMS FROM THE MIDSOUTH BY 1 OR 2 AM CDT TONIGHT...
WHILE THE NAM HANGS STORMS BACK A LITTLE LONGER. HAVE FOLLOWED A
COMPROMISE SOLUTION...LEANING A LITTLE CLOSER TO GFS TIMING.
FOLLOWING THE PASSAGE OF AN OPEN WAVE TO THE SOUTH LATE MONDAY
NIGHT... ZONAL FLOW WILL PREVAIL ACROSS THE LOWER MS RIVER VALLEY.
UPPER LEVEL HEIGHTS WILL GRADUALLY FALL TOWARD LATE WEEK...WITH
THE ARRIVAL OF UPPER LEVEL ENERGY DIVING SOUTHEAST INTO THE MID MS
RIVER VALLEY. EXPECT A COLD FRONT TO SAG SOUTH INTO THE MIDSOUTH
ON FRIDAY...ENCOUNTERING SLIGHT INSTABILITY. EXPECT A FEW STORMS
FRIDAY AND FRIDAY NIGHT...BEFORE COOLER AND DRIER AIR FILTERS IN
FOR NEXT WEEKEND.
PWB
&&
.AVIATION...
12Z TAFS
THROUGH 18Z... EXPECT MAIN THUNDERSTORM IMPACTS AT KMKL/KTUP. THE
NORTH MS / WEST TN AREAS REMAIN RICH WITH MOISTURE AND UNSTABLE.
FURTHER WEST... KMEM WILL WILL LIKELY REMAIN WEST OF THE MAIN AREA
OF CONVECTION...BUT STILL POTENTIALLY IMPACTED BY THUNDERSTORMS
WITH THE APPROACHING FRONT AFTER 15Z.
EXPECT VFR TO SPREAD EAST THROUGH THE AREA THIS AFTERNOON. SOME
MVFR/IFR FOG POSSIBLE AFTER 06Z AWAY FROM KMEM...GIVEN LIGHT
WINDS...CLEARING SKIES AND RECENT HEAVY RAINS.
PWB
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 77 60 84 61 / 80 10 10 10
MKL 77 55 87 53 / 100 30 10 10
JBR 76 55 84 55 / 30 10 10 10
TUP 79 60 87 54 / 100 70 10 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ALCORN-BENTON
MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE
MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, May 2, 7:29 AM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 729 AM CDT SUN MAY 2 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-031130- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 729 AM CDT SUN MAY 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS EAST OF THE MISSISSIPPI RIVER. A FEW TORNADOES... LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE INTO THE LATE AFTERNOON OR EARLY EVENING. IN ADDITION... FLASH FLOODING WILL BE POSSIBLE EAST OF THE MISSISSIPPI RIVER THROUGH THE AFTERNOON...INTO THE EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED OVER PORTIONS OF WEST TENNESSEE AND NORTH MISSISSIPPI TODAY. PWB
In the hours before
Special weather statement, May 2, 6:20 AM CDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 620 AM CDT SUN MAY 2 2010 TNZ055-092-021145- DECATUR TN-HARDIN TN- 620 AM CDT SUN MAY 2 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 645 AM CDT FOR... SOUTHEASTERN DECATUR COUNTY IN TENNESSEE... NORTHEASTERN HARDIN COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 5 MILES WEST OF OLIVE HILL AT 620 AM CDT... MOVING NORTHEAST AT 60 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN DECATUR AND HARDIN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA. TLSJR
Special weather statement, May 2, 7:09 AM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 709 AM CDT SUN MAY 2 2010 MSZ002>004-012>014-021-021245- TIPPAH MS-BENTON MS-MARSHALL MS-UNION MS-LAFAYETTE MS-PANOLA MS- YALOBUSHA MS- 709 AM CDT SUN MAY 2 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 745 AM CDT FOR... SOUTHERN BENTON COUNTY IN NORTHEAST MISSISSIPPI... SOUTHWESTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI... NORTHWESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI... LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... SOUTHEASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... SOUTHEASTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI... NORTHEASTERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 4 MILES NORTHEAST OF SPRINGDALE AT 709 AM CDT...MOVING NORTHEAST AT 60 MPH. PEOPLE IN BENTON...LAFAYETTE...MARSHALL...PANOLA...TIPPAH...UNION AND YALOBUSHA COUNTIES...INCLUDING LOCATIONS NEAR HOLLY SPRINGS NATIONAL FOREST...OXFORD...WALL DOXEY STATE PARK AND WATER VALLEY...SHOULD MONITOR THIS STORM CLOSELY. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA. TLSJR
Special weather statement, May 2, 7:44 AM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 744 AM CDT SUN MAY 2 2010 MSZ013>015-021-022-021315- UNION MS-LAFAYETTE MS-PONTOTOC MS-YALOBUSHA MS-CALHOUN MS- 744 AM CDT SUN MAY 2 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 815 AM CDT FOR... NORTHWESTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI... PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... SOUTHWESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI... EASTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... SOUTHEASTERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 8 MILES WEST OF PITTSBORO AT 744 AM CDT...MOVING NORTHEAST AT 55 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CALHOUN...LAFAYETTE...PONTOTOC...UNION AND YALOBUSHA COUNTIES...INCLUDING LOCATIONS NEAR PONTOTOC AND TRACE STATE PARK... SHOULD MONITOR THIS STORM CLOSELY. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
Special weather statement, May 2, 8:16 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 816 AM CDT SUN MAY 2 2010 MSZ014>016-022-023-021345- UNION MS-LEE MS-PONTOTOC MS-CALHOUN MS-CHICKASAW MS- 816 AM CDT SUN MAY 2 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 845 AM CDT FOR... NORTHEASTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI... NORTHWESTERN CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI... WESTERN LEE COUNTY IN NORTHEAST MISSISSIPPI... PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... SOUTHEASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI... A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED FROM RANDOLPH TO 12 MILES WEST OF HOULKA AT 816 AM CDT...MOVING NORTHEAST AT 50 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CALHOUN...CHICKASAW...LEE...PONTOTOC AND UNION COUNTIES... INCLUDING LOCATIONS NEAR PONTOTOC AND TRACE STATE PARK...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES DAVIS LAKE. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
Special weather statement, May 2, 8:45 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 845 AM CDT SUN MAY 2 2010 MSZ004-005-009-014>017-021415- ALCORN MS-TIPPAH MS-PRENTISS MS-UNION MS-LEE MS-ITAWAMBA MS- PONTOTOC MS- 845 AM CDT SUN MAY 2 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 915 AM CDT FOR... SOUTHEASTERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI... NORTHWESTERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI... LEE COUNTY IN NORTHEAST MISSISSIPPI... EASTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... PRENTISS COUNTY IN NORTHEAST MISSISSIPPI... SOUTHEASTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI... EASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI... A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED FROM 5 MILES EAST OF KEOWNVILLE TO 4 MILES WEST OF TROY AT 845 AM CDT...MOVING NORTHEAST AT 45 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN ALCORN...ITAWAMBA...LEE...PONTOTOC...PRENTISS...TIPPAH AND UNION COUNTIES...INCLUDING LOCATIONS NEAR BALDWYN...BOONEVILLE... PONTOTOC...TOMBIGBEE STATE PARK...TRACE STATE PARK...TUPELO AND VERONA...SHOULD MONITOR THIS STORM CLOSELY. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
Special weather statement, May 2, 9:21 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 921 AM CDT SUN MAY 2 2010 MSZ005-006-009-016-017-021445- ALCORN MS-TISHOMINGO MS-PRENTISS MS-LEE MS-ITAWAMBA MS- 921 AM CDT SUN MAY 2 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 945 AM CDT FOR... SOUTHEASTERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI... NORTHWESTERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI... NORTHEASTERN LEE COUNTY IN NORTHEAST MISSISSIPPI... PRENTISS COUNTY IN NORTHEAST MISSISSIPPI... TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI... A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED FROM 4 MILES EAST OF HINKLE TO 4 MILES NORTHWEST OF PRATTS FRIENDSHIP AT 921 AM CDT...MOVING NORTHEAST AT 40 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN ALCORN...ITAWAMBA...LEE...PRENTISS AND TISHOMINGO COUNTIES...INCLUDING LOCATIONS NEAR BOONEVILLE...IUKA...JCOLEMAN STATE PARK AND TISHOMINGO STATE PARK...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BAY SPRINGS LAKE. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:48 PM CDT | River Flood Warning | MEG | Madison | 6 days |
| May 1, 9:28 PM CDT | Flash Flood Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy and 1 more | 119 min |
| May 1, 9:39 PM CDT | Tornado Warning | MEG | Shelby | 66 min |
| May 1, 10:10 PM CDT | River Flood Warning | MEG | Hardeman | 7 days |
| May 1, 10:19 PM CDT | Flash Flood Warning | MEG | Crockett, Haywood, Lauderdale, Tipton | 3 hr |
| May 1, 10:25 PM CDT | Tornado Warning | MEG | Shelby, Tipton | 50 min |
| May 1, 10:34 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake, Obion | 41 min |
| May 1, 10:38 PM CDT | Flash Flood Warning | MEG | Carroll, Dyer, Gibson, Henry, Lake, Obion and 1 more | 3 hr |
| May 1, 10:42 PM CDT | Tornado Warning | MEG | Dyer, Lake, Obion | 48 min |
| May 1, 10:58 PM CDT | Tornado Warning | MEG | Fayette, Haywood, Lauderdale, Shelby, Tipton | 47 min |
| May 1, 11:12 PM CDT | Tornado Warning | MEG | Dyer, Lake, Obion | 32 min |
| May 1, 11:30 PM CDT | Tornado Warning | MEG | Crockett, Dyer, Haywood, Lauderdale | 45 min |
| May 2, 12:03 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake | 42 min |
| May 2, 12:19 AM CDT | Tornado Warning | MEG | Lake, Obion | 41 min |
| May 2, 12:33 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale | 42 min |
| May 2, 12:48 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Gibson, Lake, Obion | 42 min |
| May 2, 12:51 AM CDT | Tornado Warning | MEG | Lake, Obion | 39 min |
| May 2, 12:58 AM CDT | Tornado Warning | MEG | Dyer, Lake, Obion | 47 min |
| May 2, 1:06 AM CDT | Flash Flood Warning | MEG | Lauderdale, Tipton | 81 min |
| May 2, 1:09 AM CDT | Tornado Warning | MEG | Fayette, Shelby | 36 min |
| May 2, 1:24 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Gibson, Lake, Obion, Weakley | 51 min |
| May 2, 1:31 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale, Tipton | 44 min |
| May 2, 1:35 AM CDT | Tornado Warning | MEG | Obion, Weakley | 40 min |
| May 2, 1:40 AM CDT | Flash Flood Warning | MEG | Dyer, Gibson, Lake, Obion, Weakley | 3 hr |
| May 2, 1:40 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 50 min |
| May 2, 1:43 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale, Tipton | 47 min |
| May 2, 2:09 AM CDT | Tornado Warning | MEG | Crockett, Gibson, Haywood, Madison | 40 min |
| May 2, 2:14 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Madison | 46 min |
| May 2, 2:32 AM CDT | Tornado Warning | MEG | Carroll, Gibson, Henry | 58 min |
| May 2, 2:34 AM CDT | Tornado Warning | MEG | Hardeman | 41 min |
| May 2, 3:01 AM CDT | Tornado Warning | MEG | Chester, Hardeman, McNairy | 51 min |
| May 2, 3:28 AM CDT | Tornado Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 47 min |
| May 2, 3:30 AM CDT | Flash Flood Warning | MEG | Chester, Fayette, Hardeman, McNairy | 6 hr |
| May 2, 3:33 AM CDT | Tornado Warning | MEG | Hardeman | 42 min |
| May 2, 3:55 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 32 min |
| May 2, 3:59 AM CDT | Flash Flood Warning | MEG | Carroll, Chester, Decatur, Hardeman, Hardin, Henderson and 2 more | 10 hr |
| May 2, 4:01 AM CDT | Tornado Warning | MEG | Decatur, Hardin, Henderson | 44 min |
| May 2, 5:26 AM CDT | Flash Flood Warning | MEG | Decatur, Hardeman, Hardin, McNairy | 12 hr |
| May 2, 5:41 AM CDT | Flash Flood Warning | MEG | Carroll, Gibson, Henderson, Henry, Weakley | 74 min |
| May 2, 8:25 AM CDT | River Flood Warning | MEG | Decatur, Perry | 11 days |
| May 2, 10:31 AM CDT | Flash Flood Warning | MEG | Hardeman, McNairy | 4 hr |
| May 2, 10:51 AM CDT | River Flood Warning | MEG | Lauderdale, Tipton | 6 hr |
| May 2, 12:05 PM CDT | Flash Flood Warning | MEG | Hardin | 6 hr |
| May 2, 2:04 PM CDT | Areal Flood Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy | 12 hr |
| May 2, 4:45 PM CDT | River Flood Warning | MEG | Lauderdale, Tipton | 7 days |
| May 1, 7:48 PM CDT | River Flood Warning | MEG | Monroe | 5 days |
| May 1, 7:48 PM CDT | River Flood Warning | MEG | Monroe | 67 hr |
| May 1, 7:48 PM CDT | River Flood Warning | MEG | Lowndes, Monroe | 5 days |
| May 1, 8:51 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw | 39 min |
| May 1, 9:11 PM CDT | Flash Flood Warning | MEG | Tate, Tunica | 81 min |
| May 1, 9:13 PM CDT | Tornado Warning | MEG | Tunica | 47 min |
| May 2, 1:36 AM CDT | Tornado Warning | MEG | Lafayette, Panola | 39 min |
| May 2, 2:04 AM CDT | Tornado Warning | MEG | Benton, Marshall | 41 min |
| May 2, 2:16 AM CDT | Severe Thunderstorm Warning | MEG | Panola, Quitman, Tallahatchie | 44 min |
| May 2, 3:09 AM CDT | Tornado Warning | MEG | Lafayette, Marshall, Panola, Tate | 36 min |
| May 2, 3:40 AM CDT | River Flood Warning | MEG | Lafayette, Marshall, Union | 63 hr |
| May 2, 3:40 AM CDT | River Flood Warning | MEG | Tate, Tunica | 43 hr |
| May 2, 4:06 AM CDT | Flash Flood Warning | MEG | DeSoto, Lafayette, Marshall, Panola, Quitman, Tallahatchie and 2 more | 6 hr |
| May 2, 4:46 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie | 44 min |
| May 2, 5:15 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola, Quitman, Tate | 45 min |
| May 2, 7:16 AM CDT | Flash Flood Warning | MEG | Benton, Calhoun, Lafayette, Marshall, Pontotoc, Tallahatchie and 3 more | 6 hr |
| May 2, 8:54 AM CDT | Severe Thunderstorm Warning | MEG | Panola, Quitman, Tallahatchie, Yalobusha | 51 min |
| May 2, 11:41 AM CDT | Flash Flood Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc and 1 more | 6 hr |
| May 2, 4:46 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Monroe | 34 min |
| May 2, 5:20 PM CDT | Areal Flood Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc, Union | 12 hr |
| May 2, 6:09 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 30 min |
| May 1, 8:02 PM CDT | Severe Thunderstorm Warning | MEG | Lawrence, Randolph | 43 min |
| May 1, 8:22 PM CDT | Flash Flood Warning | MEG | Lawrence, Randolph | 5 hr |
| May 1, 8:22 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Cross, Greene, Lawrence, Poinsett | 53 min |
| May 1, 8:33 PM CDT | Tornado Warning | MEG | Cross, St. Francis | 42 min |
| May 1, 8:37 PM CDT | Tornado Warning | MEG | Lee, Phillips | 53 min |
| May 1, 8:40 PM CDT | Severe Thunderstorm Warning | MEG | Lawrence, Randolph | 50 min |
| May 1, 8:58 PM CDT | Flash Flood Warning | MEG | Craighead, Cross, Poinsett | 3 hr |
| May 1, 9:07 PM CDT | Tornado Warning | MEG | Cross, Poinsett | 38 min |
| May 1, 9:10 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence, Poinsett | 50 min |
| May 1, 9:28 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Lawrence, Randolph | 47 min |
| May 1, 9:35 PM CDT | Flash Flood Warning | MEG | Clay, Greene | 3 hr |
| May 1, 9:38 PM CDT | Tornado Warning | MEG | Craighead, Mississippi, Poinsett | 52 min |
| May 1, 10:03 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Mississippi | 42 min |
| May 1, 10:10 PM CDT | Tornado Warning | MEG | Mississippi | 50 min |
Nearby
Flash Flood Warnings in Mississippi, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.